Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

liammaclennan

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hi, I finished my accutane course about 3-4 weeks ago now. A few side effects lingering however they're not bad at all. One thing that is bothering me is the redness. My face gets very red and blotchy after a shower. This also spreads onto my neck. The redness is my face also appears when exercising and lasts for about an hour or so. This is bothering me because I'm worried it might be rosacea. My face goes a normal color a few hours after a shower/exercise so is it possible that it's
  2. Hi, I've recently finished accutane too. I finished last week, but I have these tiny little bumps on my forehead, not sure if these are "closed comedones" or something to do with the skin being so dry, you don't happen to have these do you? I also seem to flush, it's pretty annoying.. I use "Simple" moisturiser, doesn't seem to leave my skin oily.
  3. Before I started taking accutane I would usually get a cyst every few weeks/months. I never had more than one cyst active at a time pre-tane. Since taking accutane I've had at least 7 cysts, so yes, I would assume it's fairly normal that you're getting cysts that early into your course. Just brave it out and it'll be worth it in the end. Today, my skin is more or less clear (apart from the red marks) and I'm half way through my 3rd month. Good luck!
  4. I was also worried about the accutane initial breakout, almost stopped me from taking the pills. There is no way to tell if you will get the IB as everyone reacts different to accutane. If you do get the initial breakout, the fact that you will be clear in months to come will surely be enough to keep you going, right?
  5. First 5 weeks I was taking 40mg, since then I've been taking 70mg. I weigh around 75kg.
  6. Hi all, I've been on accutane for 11 weeks now and for the first few weeks things were looking up. For the past few week or so I've started to become a little bit disheartened as I feel accutane isn't really benefiting me. I'm just curious to know when some of you would say that you were "clear"? How far into the course did new spots/cysts stop forming? Also, does anyone else feel as if the red marks are a lot more visible during accutane? Edit: accutane has stopped whiteheads forming an
  7. Hi, I'm in the middle of my 4th week of tane too. Sounds like I'm basically getting the same side effects as you, some slight dry skin, lips and reduced oil on the face. I'm loving it so far, I feel like my face is getting better each day. I just hope it stays this easy because so far, I haven't' had to alter my lifestyle at all because of accutane. Here's to clear skin! Good luck with the rest of your course!
  8. Hi, I've just started accutane 8 days ago, so can't really give my opinion on side effects and such. I would say if the benefits of taking acctuane outweigh the negatives, then there's no need to be worried. It's unlikely that you'll get any serious side effects (although it is possible). Since you've started, just be prepared for the more common side effects, like dry lips/face and possibly nosebleeds, dry skin on the body etc. Personally, I've only started getting dry lips today, and th
×